# SDR ABXA9800683

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576957123
- Condition: Cracked
- Location: Ws 778.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT STATION XFS 778.750 IS CRACKED AT THE AFT LOWER END.  REPAIRED RIB IAW DRAWING K05056.
